j y 2011-06-02 04:35:59
Has anyone been on both, and if so, which did you find to be most effective?
I’d personally have to say that although I found Seroquel to be most
effective, I prefered Geodon as it was effective /enough/ without all the
sedation of Seroquel. (which you can often get even if you take it before
However – the reason I had to go off the Geodon is because it almost caused
tardive dyskinesia… The Seroquel did no such thing to me. (I know everyone
is different; but let it be a warning that Geodon almost caused this in me.)
Colleen 2011-06-02 04:36:17
Tardive is a movement disorder. It’s involuntary twitches, head rolling,
toungue rolling etc. I was a major problem with the older neuroleptics and
is somewhat of a problem with the new ones. It is a permanent condition
once it manifests. I don’t know how you can “almost” get it unless it was
meant “caught in the early stages.”
j y 2011-06-02 04:36:20
Pardon me if I did not “prase” it “correctly” enough for you both. In the
“future” I’ll make “sure” to make it “clear”.
Yes, it was “caught” in the “early” “stages”. As “long” as you “stop” when
it “first” “develops”, there is actually a “pretty” good “chance” of it
“not” being “permanent”. The “only” people it is a “problem” for as those
who “need” to keep taking it “anyway” because they are “psychotic”. I could
go “off” it as I was only “taking” it for “depression” and “sleep”. JAY
Colleen 2011-06-02 04:36:25
I didn’t mean to get you all bent out of shape. sheesh
Mindy 2011-06-02 04:36:55
I got that after taking haldol. I lost control of my toungue. It stuck
straight out and was so embarrassed; but I was in a hospital setting
so I went to my room. It didn’t stay with me though. It was temporary.
I didn’t know that it could become permanent. That’s scarey! I’m
taking geodon and didn’t know you could get tardive from that, too.
For more information about this NNTP posting service, contact:
email@example.com — for all info about our server.
If you want an anonymous account, visit our sign-up page: